MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM

ABBOTT IRELAND DIAGNOSTICS DIVISION MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM
Catalog Number 08P19-34
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported erratic magnesium results generated from an alinity c processing module (sn: ac02156) and provided the following data for 1 patient.(customer normal range 1.5 -2.5 mg/dl on (b)(6) 2023 sample id(b)6) generated a result of 0.99 and repeat results were 1.03 and 1.0.Repeated on another alinity c processing module (sn: ac02157) generated a result of 1.59.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
E1 phone: (b)(6) all available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported erratic magnesium results generated from an alinity c processing module (sn: (b)(6)) and provided the following data for 1 patient.(customer normal range 1.5 -2.5 mg/dl.On (b)(6) 2023 sample id (b)(6) generated a result of 0.99 and repeat results were 1.03 and 1.0.Repeated on another alinity c processing module (sn: (b)(6)) generated a result of 1.59.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
After further evaluation, the suspect medical device was changed from alinity c magnesium reagent, list number:08p19-34, and manufacturing site: abbott ireland diagnostics division, lisnamuck, longford, ireland, n39e932 to alinity c processing module, ln 03r67-01, abbott laboratories, 1915 hurd drive, irving, tx, 75038.Mdr number 3016438761-2023-00530 has been submitted and all further information will be documented under that mdr number.H3 other text : after further evaluation, the suspect medical device was changed from alinity c magnesium reagent, list number:08p19-34 to alinity c processing module, ln 03r67-01.Mdr number 3016438761-2023-00530 has been submitted and all further information will be documented under that mdr number.

Brand Name
MAGNESIUM
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key17725707
Report Number3005094123-2023-00237
Device Sequence Number12549806
Product Code JGJ
UDI-Device Identifier00380740176532
UDI-Public00380740176532
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K181748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08P19-34
Device Lot Number47345UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/22/2023
Supplement Date Received by Manufacturer09/20/2023
Initial Report FDA Received Date09/11/2023
Supplement Report FDA Received Date10/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, AC02156; ALNTY C PROCESSING MODU, 03R67-01, AC02156
Patient SexUnknown